# SDR AALA202110278085

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 15,385 hours, 5,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 4523
- Condition: Contaminated
- Location: Apu
- Part time: 22,114 hours, 9,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL REPORTED IN THE CABIN AND FLIGHT DECK DURING CLIMB. REPLACED APU OIL COOLER AND FAN (AALA202110270621) IAW WORKCARDS 26L00021001, 26L0021002, AND 26L00021004; LEAK AND OPS CHECK GOOD.
